Pacific Journal of Mathematics

On arithmetic properties of coefficients of rational functions.

David G. Cantor

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 55-58.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995990

Mathematical Reviews number (MathSciNet)
MR0176977

Zentralblatt MATH identifier
0125.28402

Subjects
Primary: 12.30
Secondary: 10.76

Citation

Cantor, David G. On arithmetic properties of coefficients of rational functions. Pacific J. Math. 15 (1965), no. 1, 55--58. https://projecteuclid.org/euclid.pjm/1102995990


Export citation

References

  • [1] S. Lang, Introductionto algebraic geometry, New York, 1958.
  • [2] T. Nagell, Introductionto number theory, New York, 1958.
  • [3] G. Polya, Arthmetische Eigenschaften der Reihenentwicklungen,J. Reine u. angew. Math., 151 (1921), 1-31.